# SDR CA070125004

- Difficulty date: January 23, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 7,370 hours
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 601741
- Condition: Fractured
- Location: Pendulum Absorb
- Component: Pendulum Absorb
- Component part number: 10581022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON LANDING AT THE MAINTENANCE BASE AND FOLLOWING HELICOPTER BEING SHUTDOWN, THE PILOT WAS EXITING AND LEAVING THE AIRCRAFT HE NOTICED THAT THE M/R PENDULUM ABSORBER ON THE YELLOW MAIN ROTOR BLADE WAS IN THE HORIZONTAL POSITION. CLOSER INSPECTION REVEALED THAT WHEN AN ATTEMPT TO ROTATE THE PENDULUM ABSORBER IT WAS EXTREMELY ROUGH AND DIFFICULT TO ROTATE.  PENDULUM ABSORBER WAS REMOVED AND DISASSEMBLED, WHERE IT WAS FOUND THAT ONE OF THE BEARINGS HAD A FRACTURED OUTER CASE.  THE BEARING APPEARED TO BE DRY, AS NO EVIDENCE OF LUBRICATION WAS FOUND.  NEW BEARINGS, SEALS, AND O-RINGS WERE INSTALLED.  PENDULUM ABSORBER WAS RE-INSTALLED AND AIRCRAFT NOW RETURNED TO SERVICE. (TC NR 20070125004)
